# SDR AALA202312056939

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 11,246 hours, 4,254 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 SLIDE LATCH NEEDS REPLACED. REMOVED AND REPLACED L1 SLIDE LATCH. PER AMM 25-66-01.
